# SDR IXXA9700010

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CORRODED GUSSET AT FUSELAGE STATION 128 AND LONGERON 22 LEFT WAS FOUND.  THE GUSSET WAS REMOVED, FABRICATED AND INSTALLED IN ACCORDNACE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL 53-1-0, AND FAA DER APPROVED SKETCH B68-R16.
